# SDR DHL9670808C

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, INSPECTION REVEALED CRACKS AT RIB UPPER FLANGE AT STR 13 AND 14 AND LOWER FLANGE AT STR 8 WS 686.5.  INSTALLED REPAIRS PER S/B 57-0127, UPPER REPAIR 15 INCHES BY 3.5 INCHES, LOWER DOUBLER 8 INCHES BY 3.5 INCHES.
